Measurements of entanglement and a quantum de Finetti theorem

HUDSON, R.L., 2004. Measurements of entanglement and a quantum de Finetti theorem. International Journal of Theoretical Physics, 43, pp. 1841-1847. ISSN 0020-7748

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Theoretical Physics
Creators: Hudson, R.L.
Publisher: Kluwer Academic/Plenum Publ.
Place of Publication: New York, NY
Date: 2004
Volume: 43
ISSN: 0020-7748
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:32
Last Modified: 19 Oct 2015 14:33
URI: http://irep.ntu.ac.uk/id/eprint/14533

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year